MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported transducer fault, high rate, high peak inspiratory pressure and low minute ventilation alarms triggered during use on a patient on the vela ventilator.The customer reported the patient was transferred to another ventilator.The customer confirmed there was no patient harm associated with the reported event.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13178401
Report Number2021710-2021-15199
Device Sequence Number4654135
Product Code CBK
UDI-Device Identifier10846446001600
UDI-Public(01)10846446001600(11)20120803
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA
Device Catalogue Number16530-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown